# SDR SWIA201439055

- Difficulty date: July 29, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 29,199 hours, 17,457 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY FLOOR PANEL BS 192.75 WL 79.5 CRACKED.  REPAIRED THE  FLOOR PANEL IAW REO AND EA.
